# SDR IPXA2023050293074

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Part serial: NSN
- Condition: Unknown
- Location: Frame Sta 1300lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* AFT CARGO PIT FRAME STA 1300 BETWEEN STR 23L AND 28L HAS AN EXISTING REPAIRREPAIR WAS REMOVED AND REPLACED PER UPS EO B757-5310-27523-C, UPS RCD 279262 AND VT MAE EA 757-5360-27-A3197 REV-.
